CaltechAUTHORS
  A Caltech Library Service

Breaking duality

Mandula, Jeffrey and Weyers, Jacques and Zweig, George (1969) Breaking duality. Physical Review Letters, 23 (5). pp. 266-269. ISSN 0031-9007. http://resolver.caltech.edu/CaltechAUTHORS:MANprl69b

[img]
Preview
PDF
See Usage Policy.

701Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MANprl69b

Abstract

A qualitative understanding of the observed pattern of Regge trajectories is obtained from approximate duality.


Item Type:Article
Additional Information:©1969 The American Physical Society. Received 9 June 1969. Work supported in part by the U. S. Atomic Energy Commission. Prepared under Contract No. AT(11-1)-68 for the San Francisco Operations Office, U.S. Atomic Energy Commission. [G.Z. was an] Alfred P. Sloan Foundation Fellow.
Record Number:CaltechAUTHORS:MANprl69b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MANprl69b
Alternative URL:http://dx.doi.org/10.1103/PhysRevLett.23.266
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9619
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Feb 2008
Last Modified:26 Dec 2012 09:50

Repository Staff Only: item control page